- Advertisement -
HealthSusanna Reid health: The GMB presenter's 'distressing' condition - the symptoms

Susanna Reid health: The GMB presenter’s ‘distressing’ condition – the symptoms

If the hairs inside your inner ear are bent or broken — this happens as you age or when you are regularly exposed to loud sounds — they can “leak” random electrical impulses to your brain, causing tinnitus.

Ear infection or ear canal blockage. Your ear canals can become blocked with a buildup of fluid (ear infection), earwax, dirt or other foreign materials. A blockage can change the pressure in your ear, causing tinnitus.

Head or neck injuries. Head or neck trauma can affect the inner ear, hearing nerves or brain function linked to hearing. Such injuries usually cause tinnitus in only one ear.

Medications. A number of medications may cause or worsen tinnitus. Generally, the higher the dose of these medications, the worse tinnitus becomes. Often the unwanted noise disappears when you stop using these drugs. Medications known to cause tinnitus include nonsteroidal anti-inflammatory drugs (NSAIDs) and certain antibiotics, cancer drugs, water pills (diuretics), antimalarial drugs and antidepressants.

Source: Daily Express

LEAVE A REPLY

Please enter your comment!
Please enter your name here

This site uses Akismet to reduce spam. Learn how your comment data is processed.

Subscribe Today

GET EXCLUSIVE FULL ACCESS TO PREMIUM CONTENT

SUPPORT NONPROFIT JOURNALISM

EXPERT ANALYSIS OF AND EMERGING TRENDS IN CHILD WELFARE AND JUVENILE JUSTICE

TOPICAL VIDEO WEBINARS

Get unlimited access to our EXCLUSIVE Content and our archive of subscriber stories.

Related content

- Advertisement -

Latest article

More article

- Advertisement -